# SDR QXEA2021052000254

- Difficulty date: May 19, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 25,970 hours, 28,083 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 11521063
- Condition: Faulted
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF BELOW 40 KTS DUE TO #2 DC GEN CAUTION . REMOVED FROM SERVICE. C/W Q400 FIM TASK 24-30-00-810-813 STEPS 1-4.A.(4). COULD NOT DUPLICATE #2 DC GEN CAUTION. REPLACED #2 DC STARTER/GENERATOR REF Q400 AMM 24-31-01-000-801 AND 24-31-01-400-801. OPS TEST GOOD. RETURNED TO SERVICE.
